# SDR UPS06847820

- Difficulty date: August 16, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4641324U502
- Condition: Cracked
- Location: Bs 1690 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 STA.1690 LONGERON 28R END FITTING CRACKED.  REMOVED AND REPLACED STA.1690 LONGERON 28R END FITTING IAW SRM 51-1 -20D AND SRM 51-03-01-0.
